Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the numerical solution of heat conduction problems in two and three space variables


Authors: Jim Douglas and H. H. Rachford
Journal: Trans. Amer. Math. Soc. 82 (1956), 421-439
MSC: Primary 65.3X
MathSciNet review: 0084194
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0084194-4
Article copyright: © Copyright 1956 American Mathematical Society